• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



totm question help please

soolaboola

sisters of slim
#1
if offended please leave now..












what it is ,i was always a once a month kind of gal 5 days of bleeding and that was me,but this week again i am due on and i was only on 2 weeks ago,i am on the pill,this week i have been spotting jelly streaks have a banging headache,backache, overy pains,and i am starving have been having more water to try and fool it,and the classic sign that is i want to kill anything that comes in contact with me lol.... i wonder if its just me i have been ss ing 100% for a month ,will it settle down or do i have to put up and shut up. yours grumpily soolaboola
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Camille

Silver Member
#2
Hi, I did ss for 12 weeks a while ago & I did experience very strange goings on with the totm suff. I went from being very regular to being on for 3 days off 2 weeks back on for 6 days & so on! I went to the docs & she suggested the injection which I was fine on. I have just started ss again after a break so fingers crossed things will fine this time too! A lot of people on here seem to have the same trouble so I'm sure you will get loads of advice. Good luck x
 
#3
im into my 6th week of period until i did cd i dint have periods at all due to my pill.it seems normal for cd to mess them up, ive been told it will calm down.xx
 
#4
i know the feeling after i had the coil fitted over 4 yrs ago i haven t had a period but yesterday i had spotting and bad stomach cramps same again today i could have murdered the kids yesterday im sure i would have been released on pms lol
 

LellyCD

Trying to stay healthy!
#5
hi soola, can't really give any advice as i've not had any adverse reactions totm wise but i have read a lot that this can happen. Hope you feel better soon!!
xx
 
#6
as far as i know weight loss affects your hormone levels and a side effect of this is irregular periods and spotting etc. i was not due on but cos i started my diet i came on a few days in and have been spotting a bit since, its annoying but just another sign that your body is adjusting and that changes are happening.
 

CeeKay

Staying on plan!
#8

DQ

Queen of the Damned
#10
You're not alone :( When I am doing SS I am on and off again every other week it seems. My Dr definitely feels it's related to CD (she is a strong supporter of the diet btw), and prefers me to do 810 as it has slightly less impact.
 
#11
im on day 6 of cd and have just come on,im over a week early,well more then that as i normally go 28 days and this is day 17!!!!im just assuming its the diet will see what happens next month..
 


Similar threads